# SDR VNAA202110181111

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 11,976 hours, 10,824 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 2053
- Condition: Smoke
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 1000FT ABOUT 3-4NM OUT OF KGSP THE CREW HAD REALIZED THERE WAS SMOKE IN THE CABIN/COCKPIT. PILOTS WERE THEN NOTIFIED OF A LH PACJK FAILURE. CREW LANDED SAFELY ON THE GROUND AT 1758. DISPATCH WAS NOT NOTIFIED OF THE OCCURANCE UNTIL 1805Z, THEY BLOCKED IN AT 1806Z DEPLANED NORMALLY WITHOUT ANY ISSUES. THERE WERE NO INJURIES DURING THIS EVENT. AFTER DISPATCH WAS NOTIFIED WE DID NOT OPEN A BRIDGE DUE TO PAX DEPLANING NORMALLY/ BEING NOTIFIED AFTER BLOCKING IN. THIS DECISION WAS CLEARED BY MANAGMENT. MX WAS MADE AWARE OF THE SITUATION, WILL BE DEFERRING LH PACK.  DEFERRED LH PACK PER MEL 21-51-01-3 CAT C OPTION 2 AND C/W SMOKE CHECK PER CRJ 900 FIM 21-21-00-810-806-A01 AND 21-22-00-810-806-A01. / REMOVED AND REPLACE LH ACM IAW CRJ 900 AMM 21-51-08-000/400-801. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
